Title :
Corrections to “Percolation Theory-Based Exposure-Path Prevention for Wireless Sensor Networks Coverage in Internet of Things” [Oct 13 3625-3636]
Author :
Liu, L. ; Zhang, Xiaobing ; Ma, Hui
Author_Institution :
Beijing Key Laboratory of Intelligent Telecommunications Software and Multimedia, Beijing University of Posts and Telecommunications, Beijing, China
Abstract :
In the above paper (ibid., vol. 13, no. 10, pp. 3625-3636, Oct. 2013), Fig. 15 is incorrect. The correct Fig. 15 is presented here.
Keywords :
Internet; Stochastic processes; Wireless sensor networks;
Journal_Title :
Sensors Journal, IEEE
DOI :
10.1109/JSEN.2014.2298117